I Keep Getting Sensations Of Shockwaves Going Through My Body That Can Last Al Day. I Feel Light=headed And Dizzy. It Has Happened When I Forget To Take My Antidepressant, But 4 Yrs Later It Is Worse

Question

Asked by robin myers chase

I Keep Getting Sensations Of Shockwaves Going Through My Body That Can Last Al Day. I Feel Light=headed And Dizzy. It Has Happened When I Forget To Take My Antidepressant, But 4 Yrs Later It Is Worse

I take my antidepresants and all my meds but the feeling is getting worse and more on a daily bases. My daughter who is a nurse says it sounds like something is miss firing in my brain or something like that.

Answer

Robin

Thank you for your question and welcome to AnxietyConnection.com.

I am not a medical professional and would not be able to give you medical advice.

I can tell you that "sensory disturbances" such as you describe can be caused by not taking your antidepressants. This is one of the symptoms of withdrawal from antidepressants. According to the American Academy of Family Physicians other symptoms can include:

  • Insomnia
  • Nausea
  • Sensory disturbances
  • Hyperarousal
  • Imbalance
  • Flu like symptoms

I would suggest speaking with your physician about these symptoms.

Eileen